RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2016, Volume 8, Issue 1, Pages 113–126 (Mi ufa318)  

This article is cited in 2 scientific papers (total in 2 papers)

Minimal value for the type of an entire function of order $\rho\in(0,1)$, whose zeros lie in an angle and have a prescribed density

V. B. Sherstyukov

National Research Nuclear University MEPhI, Kashirskoe highway, 31 115409, Moscow, Russia

Abstract: In the work we find the minimal value that can be taken by the type of an entire function of order $\rho\in(0,1)$ with zeroes of prescribed upper and lower densities and located in an angle of a fixed opening less than $\pi$. The main theorem generalizes the previous result by the author (the zeroes lie on one ray) and by A. Yu. Popov (only the upper density of zeros was taken into consideration). We distinguish and study in detail the case when the an entire function has a measurable sequence of zeroes. We provide applications of the obtained results to the uniqueness theorems for entire functions and to the completeness of exponential systems in the space of analytic in a circle functions with the standard topology of uniform convergence on compact sets.

Keywords: type of an entire function, upper and lower density of zeroes, uniqueness theorem, completeness of exponential system.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00281-а
The work is supported by RFBR (grant no. 13-01-00281-a).


Full text: PDF file (534 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2016, 8:1, 108–120

Bibliographic databases:

UDC: 517.547.22
MSC: 30D15
Received: 06.07.2015

Citation: V. B. Sherstyukov, “Minimal value for the type of an entire function of order $\rho\in(0,1)$, whose zeros lie in an angle and have a prescribed density”, Ufimsk. Mat. Zh., 8:1 (2016), 113–126; Ufa Math. J., 8:1 (2016), 108–120

Citation in format AMSBIB
\Bibitem{She16}
\by V.~B.~Sherstyukov
\paper Minimal value for the type of an entire function of order $\rho\in(0,1)$, whose zeros lie in an angle and have a~prescribed density
\jour Ufimsk. Mat. Zh.
\yr 2016
\vol 8
\issue 1
\pages 113--126
\mathnet{http://mi.mathnet.ru/ufa318}
\elib{http://elibrary.ru/item.asp?id=25631807}
\transl
\jour Ufa Math. J.
\yr 2016
\vol 8
\issue 1
\pages 108--120
\crossref{https://doi.org/10.13108/2016-8-1-108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411731100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994339080}


Linking options:
  • http://mi.mathnet.ru/eng/ufa318
  • http://mi.mathnet.ru/eng/ufa/v8/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
    2. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet  mathscinet
  • Уфимский математический журнал
    Number of views:
    This page:234
    Full text:59
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020